Follow
Kannan Soundararajan
Kannan Soundararajan
Unknown affiliation
Verified email at stanford.edu
Title
Cited by
Cited by
Year
Nonvanishing of quadratic Dirichlet L-functions at s= 1/2
K Soundararajan
Annals of Mathematics, 447-488, 2000
2292000
Moments of the Riemann zeta function
K Soundararajan
Annals of Mathematics, 981-993, 2009
2142009
Mass equidistribution for Hecke eigenforms
R Holowinsky, K Soundararajan
Annals of mathematics, 1517-1528, 2010
1582010
The distribution of values of L (1, chi_d)
A Granville, K Soundararajan
arXiv preprint math/0206031, 2002
1542002
Large character sums: pretentious characters and the Plya-Vinogradov theorem
A Granville, K Soundararajan
Journal of the American Mathematical Society 20 (2), 357-384, 2007
1462007
Quantum unique ergodicity for SL₂ (ℤ)\ℍ
K Soundararajan
Annals of mathematics, 1529-1538, 2010
1412010
Extreme values of zeta and L-functions
K Soundararajan
arXiv preprint arXiv:0708.3990, 2007
1102007
Small gaps between prime numbers: the work of Goldston-Pintz-Yildirim
K Soundararajan
arXiv preprint math/0605696, 2006
1082006
Divisibility of class numbers of imaginary quadratic fields
K Soundararajan
Journal of the London Mathematical Society 61 (3), 681-690, 2000
952000
Primes in short intervals
HL Montgomery, K Soundararajan
Communications in mathematical physics 252 (1), 589-617, 2004
882004
Lower bounds for moments of L-functions
Z Rudnick, K Soundararajan
Proceedings of the National Academy of Sciences 102 (19), 6837-6838, 2005
862005
Ramanujan's ternary quadratic form
K Ono, K Soundararajan
Inventiones mathematicae 130 (3), 415-454, 1997
801997
Maximum of the Riemann zeta function on a short interval of the critical line
LP Arguin, D Belius, P Bourgade, M Radziwiłł, K Soundararajan
Communications on Pure and Applied Mathematics 72 (3), 500-535, 2019
752019
The prime geodesic theorem
K Soundararajan, MP Young
Journal fr die reine und angewandte Mathematik (Crelles Journal) 2013 (676…, 2013
752013
Omega results for the divisor and circle problems
K Soundararajan
arXiv preprint math/0302010, 2003
752003
Large character sums
A Granville, K Soundararajan
Journal of the American Mathematical Society 14 (2), 365-397, 2001
752001
Sieving and the Erdős–Kac theorem
A Granville, K Soundararajan
Equidistribution in number theory, an introduction, 15-27, 2007
732007
Bounding |ζ(+it)| on the Riemann hypothesis
V Chandee, K Soundararajan
Bulletin of the London Mathematical Society 43 (2), 243-250, 2011
692011
Conditional bounds for the least quadratic non-residue and related problems
Y Lamzouri, X Li, K Soundararajan
Mathematics of Computation 84 (295), 2391-2412, 2015
622015
On modular signs
E Kowalski, YK Lau, K Soundararajan, J Wu
Mathematical Proceedings of the Cambridge Philosophical Society 149 (3), 389-411, 2010
612010
The system can't perform the operation now. Try again later.
Articles 1–20